# SDR MALA975807

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 099
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7239410009
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK, THE CABIN EMERGENCY EXITS SIGNS REPLACED FOR WEAR AT RIGHT WINDOW EXIT, RIGHT FORWARD DOOR AND LEFT ENTRANCE DOOR TRIM PANEL.
